MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; OTC, HEARING AID, IN EAR, BLACK,SET OF 2

MEDLINE INDUSTRIES, LP; OTC, HEARING AID, IN EAR, BLACK,SET OF 2
Catalog Number MDSHEARAIDBK1
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, his hearing aids kept falling out.Per the customer, "the rubber piece on the end that fits in his ear was hollow and got stuck and he had to go to the doctor to get it removed.".
 
Additional Manufacturer Narrative
According to the customer, his hearing aids kept falling out.Per the customer, "the rubber piece on the end that fits in his ear was hollow and got stuck and he had to go to the doctor to get it removed." no additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
OTC, HEARING AID, IN EAR, BLACK,SET OF 2
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23583896
Report Number1417592-2025-00641
Device Sequence Number9305541
Product Code QUF
UDI-Device Identifier00197344013244
UDI-Public00197344013244
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberMDSHEARAIDBK1
Device Lot Number3382405210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale